# SDR HNAA2017082500286

- Difficulty date: August 24, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8102
- Aircraft serial: 336
- Aircraft time: 55,958 hours, 66,299 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO AUTOFEATHER NOT ARMING UP TO 90% TORQUE.  R & R THE NR 1 TSEU. GROUND RAN ACFT. AUTO-FEATHER SYSTEM OPS NORMAL IAW RUNUP MANUAL,. OK FOR SERVICE AT THIS TIME.
